# SDR AALA20100317TUL07

- Difficulty date: March 17, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 73,232 hours, 32,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1497 CANT FRAME CRACKED BELOW RIGHT LOUVER BOX.  DOUBLER WAS INSTALLED PER EA NUMBER MD80-53-009647.
